# SDR AU981193

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 2719008002
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PITCH TRIM ACTUATOR LEFT OUTPUT SHAFT END FLOAT APPROXIMATELY 1.587 MM (0.0625 INCH).  FOUND DURING INSPECTION IAW AD/SWSA226/68 (SL 021).   PART TC:  4,377.
